I have been taking a vitamin consistently twice daily for about two months, the last two weeks I have been extremely tired and I cannot figure out why this is happening. A simple google search has yielded a few related inquiries about vitamins making me tired, but nothing definitive.I get six to seven hours of sleep each night and eat fairly clean.
Has anyone else dealt with this issue, or have any idea what may be causing my tiredness.
Without knowing more about the “Vitamin,” it’s impossible to say.
However, it easy enough to stop taking it and see what happens.
I know a lot of people around here feel that multi-vitamin supps are essential, but I’ve never found any that I’ve tried to make a difference for me.
The vitamin is the GNC mega-man sport (it’s the only one that doesn’t make me vomit)
You might want to check your liver enzymes. The vitamins along with other supplements might be having an adverse effect by not being able to process the vitamins. When you have the blood test have them check your bilirubin also.
I take 3@day of the same GNC, and a lot of other things. Every one is working fine. Problem is most likely not he vitamins.
I haven’t taken any multis since yesterday morning, I feel great today haven’t been tired (albeit maybe a psychosomatic response). Maybe I’ll only take one a day for awhile and see if that helps.
What makes you think it’s the vitamin and simply not enough rest or calories or sleep. Maybe you should try a deload…
It is possible to find anything on the internet as anyone can post anything without a qualification that states they are sane and of at least normal intellect.